# SDR AALA201912319013

- Difficulty date: December 28, 2019
- Submitted: December 31, 2019
- Operation: Air carrier
- Aircraft: N930NN
- Make and model: Boeing 737823
- Aircraft serial: 33487
- Aircraft time: 20,673 hours, 8,497 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: R1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: RIGHT FWD ENTRY (R1) EMERGENCY EXIT SLIDE HOUSING BROKE & SLIDE FELL OUT (DOOR WOULD NOT  CLOSE). MAINTENANCE RE-INSTALLED ESCAPE SLIDE PACK IAW AMM 25-66-01.
